# SDR SWAA2015071341859

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 35,746 hours, 23,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Part serial: 20270
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT UPPER OVERWING EMER EXIT SIGN INOPERATIVE.  R & R CHARGER ASSEMBLY IAW AMM.
